# SDR AU980500

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 520010777
- Condition: Cracked
- Location: Hydraulic System
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PIPE LOCATED BEHIND THE LT SIDE SPAR UNDER THE FLOOR SPLIT AND LEAKING.  LOSS OF HYDRAULIC FLUID.
